HUSCAP logo Hokkaido Univ. logo

Hokkaido University Collection of Scholarly and Academic Papers >
Graduate School of Science / Faculty of Science >
Hokkaido University Preprint Series in Mathematics >

On instant extinction for very fast diffusion equations

Files in This Item:
pre353.pdf424.96 kBPDFView/Open
Please use this identifier to cite or link to this item:http://doi.org/10.14943/83499

Title: On instant extinction for very fast diffusion equations
Authors: Chen,Y.-G Browse this author
Giga, Y. Browse this author
Sato, K. Browse this author
Issue Date: 1-Oct-1996
Journal Title: Hokkaido University Preprint Series in Mathematics
Volume: 353
Start Page: 1
End Page: 9
Abstract: In this paper we prove instant extinction of the solutions to Dirichlet and Neumann boundary value problem for some quasilinear parabolic equations whose diffusion coefficient is singular when the spatial gradient of unknown function is zero.
Type: bulletin (article)
URI: http://hdl.handle.net/2115/69103
Appears in Collections:理学院・理学研究院 (Graduate School of Science / Faculty of Science) > Hokkaido University Preprint Series in Mathematics

Submitter: 数学紀要登録作業用

Export metadata:

OAI-PMH ( junii2 , jpcoar )


 

Feedback - Hokkaido University